Claratyne Tablets 10mg 30
Claratyne offers 24 hour relief from the symptoms of hayfever, year round allergies and chronic urticaria (hives); and it doesnäó»t cause drowsiness.
Each tablet contains Loratadine 10mg - the active ingredient. Other ingredients in Claratyne (Claratin or Claritin) are maize starch, magnesium stearate and lactose.
Burning or Itchy Eyes
Claratyne may also be used to relieve symptons associated with a skin condition called chronic urticaria (also called hives); these symptoms include
Lumps on the skin.